MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00566490
Medical Device Problem Codes Defective Device (2588); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit push method used during a percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6) 2020.According to the complainant, during the procedure, when the physician tried to place the peg tube, a bulge was found.The exact location is unknown, however it was between the dilator tip portion and the bolster.Reportedly due to this it would be difficult to place the peg tube in the patient therefore this device was not used.There were no patient complications reported due to this event.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit push method used during a percutaneous endoscopic gastrostomy (peg) placement procedure performed on (b)(6), 2020.According to the complainant, during the procedure, when the physician tried to place the peg tube, a bulge was found.The exact location is unknown, however it was between the dilator tip portion and the bolster.Reportedly due to this it would be difficult to place the peg tube in the patient therefore this device was not used.There were no patient complications reported due to this event.Additional information received on (b)(6), 2020: the bulge was found at the transition connector of the push tube.
 
Additional Manufacturer Narrative
Additional information: b5 block h6 (device codes): problem code 2920 captures the reportable event of peg tube difficult to advance.Block h6 (evaluation conclusion codes): the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9751566
Report Number3005099803-2020-00596
Device Sequence Number1431814
Product Code KNT
UDI-Device Identifier08714729748410
UDI-Public08714729748410
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberM00566490
Device Catalogue Number6649
Device Lot Number0024376620
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1